Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/196319
Title: Задачи Коши для гиперболических факторизованных дифференциально-операторных уравнений четных порядков c переменными областями определения
Authors: Ломовцев, Федор Егорович
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2002
Publisher: Минск : БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2002. - № 2. – С. 78-83.
Abstract: The existence and uniqueness theorems of strong solutions of the Cauchy problems for hyperbolic factorized even-order differential equations with variable domains of smooth operator coefficients are proved. The formula of their strong solutions и = М~' ■ ■ ■ M 1S is obtained for the first time.
URI: http://elib.bsu.by/handle/123456789/196319
ISSN: 0321-0367
Appears in Collections:2002, №2 (май)

Files in This Item:
File Description SizeFormat 
78-83.pdf3,22 MBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.